Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 14, 2010, 5:01 PM CDT for Edgar County, Vermilion County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2010, 5:01 PM CDT (22:01 UTC)
- Expired
- Jun 14, 2010, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edgar County, IL, Vermilion County, IL
The radar
The Indianapolis radar (KIND), 128 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KILX 142201 FFWILX ILC045-183-150400- /O.NEW.KILX.FF.W.0022.100614T2201Z-100615T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 501 PM CDT MON JUN 14 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... VERMILION COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 1100 PM CDT. * AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED 2 TO 2.5 INCHES OF RAIN IN FROM THESE STORMS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DANVILLE...ALLERTON...CATLIN...CHRISMAN...FAIRMOUNT...FITHIAN... GEORGETOWN...HOOPESTON...HUME...OAKWOOD...POTOMAC...RANKIN...RIDGE FARM...ROSSVILLE...SIDELL...TILTON AND WESTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 3978 8755 3979 8794 4048 8794 4050 8755 $$ GOETSCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:01 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 14, 3:01 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT MON JUN 14 2010 .DISCUSSION... ISSUED 243 PM CDT MON JUN 14 2010 PROBLEM OF DAY IS SOUTHWEST UPPER FLOW AHEAD OF UPPER LOW...TROUGH IN WEST PLAINS. SYSTEM MOVES THROUGH REGION ON TUESDAY...WITH SECOND SYSTEM FOR FRIDAY. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. MOISTURE CHANNEL DATA SHOWS UPPER TROF IN THE EASTERN ROCKIES AND PLUME OF DEEP MOISTURE IN SOUTHWEST FLOW FROM TX INTO MO...IL...AND WI. AIRMASS UPSTABLE AHEAD OF PLUME OVER EASTERN MO AND CENTRAL AND SOUTHERN IL. SHEAR IS NOT REAL GREAT BUT INSTABILITY IN THE 3000 TO 3500 ML CAPE VALUE. EXPECT STORMS TO FIRE IN THE EVENING AND OVERNIGHT IN UNSTABLE AIR. AS THE UPPER TROUGH IN ROCKIES BEGINS TO SWING OUT ON TUESDAY...AGAIN EXPECT STORMS IN THE SOUTHEAST 1/3 OF CWA. LONG TERM...THURSDAY THROUGH MONDAY. MODELS SIMILAR WITH THE EUR THE CHOICE. NEXT UPPER SYSTEM MOVES ACROSS THE NORTHERN AREAS ON FRIDAY AND FRIDAY NIGHT...WITH A CHANCE OF STORMS. INTO THE WEEKEND...STILL TO EARLY TO ADD CHANCE OF PCPN WITH THE FRONT SOUTH OF REGION. GOETSCH && .AVIATION... ISSUED 1210 PM CDT MON JUN 14 2010 BOUNDARY HAS PUSHED SOUTHEAST TO A NEAR DNV-MTO-3LF LINE WITH GENERALLY EAST WINDS AND LOW TO MID CLOUDS NORTHWEST OF THE BOUNDARY WILL LIKELY INHIBIT CONVECTION AND AM DOWNPLAYING CONVECTION THE FURTHER A TERMINAL SITE IS FROM THE BOUNDARY. HAVE ADJUSTED CIGS AND WINDS ACCORDINGLY. OTHERWISE ABUNDANT MOISTURE WILL LIKELY LEAD TO SOME REDUCTIONS IN VSBYS LATE TONIGHT THOUGH CLOUDS SHOULD PREVENT THEM FROM FALLING TOO FAR. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 14, 3:09 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CDT MON JUN 14 2010 ILZ028>031-037-038-042-048-051-152015- LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL- WOODFORD- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY EARLY THIS EVENING, .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A POTENTIAL THREAT. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043-045-046-052>057-061>063-066>068-073-152015- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-SHELBY- VERMILION- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE EVENING HOURS. ILZ027-036-040-041-047-049-050-152015- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY EARLY THIS EVENING, THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE ILLINOIS... SPOON...AND SANGAMON RIVERS THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A POTENTIAL THREAT. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044-152015- PIATT- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE AREA THIS EVENING. THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE SANGAMON RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE EVENING HOURS. ILZ071-072-152015- CLAY-RICHLAND- 309 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT LINGERS ACROSS ILLINOIS.THUNDERSTORMS DEVELOPMENT IS EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE AREA THIS EVENING. THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE LITTLE WABASH RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL. THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THE EVENING HOURS. GOETSCH
In the hours before
Local storm report, Jun 14, 3:51 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 WSW CHAMPAIGN 40.10N 88.30W
06/14/2010 M0.91 INCH CHAMPAIGN IL PUBLIC
RAINFALL TOTAL IN 15 MINUTES.
&&
JRPLocal storm report, Jun 14, 3:58 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HEAVY RAIN BETHANY 39.64N 88.74W
06/14/2010 M1.00 INCH MOULTRIE IL PUBLIC
RAINFALL TOTAL IN 25 MINUTES. REPORTED BY WAND TV.
&&
JRPLocal storm report, Jun 14, 4:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD CHAMPAIGN 40.11N 88.26W
06/14/2010 CHAMPAIGN IL TRAINED SPOTTER
INTERSECTION OF SPRINGFIELD AND 6TH STREET.
0415 PM FLASH FLOOD CHAMPAIGN 40.11N 88.26W
06/14/2010 CHAMPAIGN IL TRAINED SPOTTER
4 TO 6 INCHES OF FLOWING WATER AT INTERSECTION OF
SPRINGFIELD AND 6TH STREETS.
&&
JRPLocal storm report, Jun 14, 4:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
422 PM CDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLASH FLOOD CHAMPAIGN 40.11N 88.26W
06/14/2010 CHAMPAIGN IL TRAINED SPOTTER
4 TO 6 INCHES OF FLOWING WATER OVER THE INTERSECTION OF
SPRINGFIELD AND 6TH STREET.
&&
CORRECTED REPORT.
JRPSpecial weather statement, Jun 14, 4:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT MON JUN 14 2010
ILZ071-072-142230-
CLAY-RICHLAND-
449 PM CDT MON JUN 14 2010
...SIGNIFICANT WEATHER ALERT FOR CLAY AND RICHLAND COUNTIES UNTIL 530
PM CDT...
AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLORA...MOVING EAST AT 40 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN CLAY AND RICHLAND COUNTIES...INCLUDING THE CITIES OF
FLORA...CLAY CITY...SCHNELL...NOBLE...OLNEY...CALHOUN AND
CLAREMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3860 8816 3860 8842 3863 8869 3885 8869
3885 8792 3857 8792 3857 8814
TIME...MOT...LOC 2150Z 274DEG 34KT 3868 8841
BARKERSpecial weather statement, Jun 14, 4:52 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 452 PM CDT MON JUN 14 2010 ILZ037-038-150000- TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL 452 PM CDT MON JUN 14 2010 ...FUNNEL CLOUDS SIGHTED OVER NORTH CENTRAL ILLINOIS... NUMEROUS REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED BY THE NATIONAL WEATHER SERVICE. THE FUNNEL CLOUDS WERE SEEN OVER PORTIONS OF TAZEWELL AND MCLEAN COUNTIES. THE CLOUDS HAVE BEEN DEVELOPING AND THEN DISSIPATING ALONG A THUNDERSTORM PRODUCED CLOUD LINE THAT WAS MOVING SLOWLY SOUTH THROUGH THE REGION. ATMOSPHERIC CONDITIONS EXIST TODAY THAT FAVOR THE POSSIBLE FORMATION OF WEAK CIRCULATIONS ON A PRE-EXISTING BOUNDARY. SOME OF THESE CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS AND THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP. LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION. IN RARE INSTANCES...THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY ALERT AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD APPROACHES THE GROUND. GOETSCH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:15 PM CDT | Special Weather Statement | ILX | Cumberland | 45 min |
| Jun 13, 7:42 PM CDT | Areal Flood Advisory | ILX | Effingham | 3 hr |
| Jun 13, 8:10 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Jun 13, 9:38 PM CDT | River Flood Warning | ILX | Fulton, Knox | 4 days |
| Jun 13, 9:42 PM CDT | River Flood Warning | ILX | Piatt | 11 days |
| Jun 14, 11:07 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| Jun 14, 3:14 PM CDT | Special Weather Statement | ILX | Shelby | 61 min |
| Jun 14, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 34 min |
| Jun 14, 3:51 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 54 min |
| Jun 14, 3:58 PM CDT | Flash Flood Warning | ILX | Champaign | 6 hr |
| Jun 14, 4:28 PM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Moultrie, Piatt | 5 hr |
| Jun 14, 4:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 58 min |
| Jun 14, 4:49 PM CDT | Special Weather Statement | ILX | Clay, Richland | 41 min |
| Jun 14, 5:05 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 55 min |
| Jun 14, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 40 min |
| Jun 14, 5:49 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.